# SDR 97ZZZX3154

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5908S
- Make and model: Beech 35-C33
- Aircraft serial: CD1026
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C6447C23
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR INSPECTION OF RED DYE OIL LEAK (SMALL).  DISASSEMBLED PROPELLER, INSPECTED HUB WITH 10X POWER MICROSCOPE, FOUND CRACK IN NR 2 BLADE SOCKET, LAST THREAD IN 8 O'CLOCK POSITION, 1.50 INCHES TO 2 INCHES LONG.  NOTE:  THIS PROPELLER HAS TTSN UNKNOWN.  TSO:  238.1 HOURS WITH 32 MONTHS SINCE LAST OVERHAUL.  AD NOTE 89-26-08, OIL FILLING THIS PROPELLER PREVENTED A CATASTROPHIC FAILURE.
